# SDR AALA20190518003

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 19,205 hours, 7,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE AT BS 500 CRACKED. REPLACED BAFFLE PER 51-00-05-1
